# SDR EIA2000139

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WLG W/W BS 1241 BULKHEAD CORROSION REVEALED AT NR 7, 8, 9, 19 AND 20 RIVETS AREA MATING TO BULKHEAD FITTING.  CORROSION REMOVED AND REPAIRED PER EO 57-747-1544-99. (M)
